# SDR SWAA2023121115793

- Difficulty date: October 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - CORROSION AT FLOOR BEAM BS 986.5 RBL 43 WL 208 (MARKED)<[01] REMOVED NUT PLATE AND FOUND CORROSION AT FLOOR BEAM AT BS 986; RBL 43; WL 208. REMOVED CORROSION WITH NEXT MEASUREMENTS L:1.20' W: 1' D: .060' AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1. USED TOOL ID: ATS2678 DUE: 02/29/24.;[02] VERIFIED STEP 2 COMPLETE.;[03] UPDATED MEASUREMENT TABLE;[04] PARTIAL UPDATE STEP 1;[05] CORRECTED REPAIR STATUS FROM MINOR TO MAJOR.;[06] CERTIFY CORRECTIVE ACTION #5;[07] UPDATED STEPS 1;3;4;[08] EDIT REFERENCE IN STEPS 3;4;[09] CERTIFY CORRECTIVE ACTION EDIT.;[10] VERIFIED STEP 1;3;4; COMPLETE.;[11] PARTIAL UPDATE STEP 6; AMT COMPLETE;[12] STEP 7 PARTIAL UPDATE;[13] STEP 7 AND 8 UPDATE;[14] UPDATED STEPS 8 AND 9;[15] EVALUATED DAMAGE ON FLOOR BEAM AT BS 986.5 RBL 43 WL 208 AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1. REPAIRED FLOOR BEAM AT BS 986.5 FROM LBL 36 TO LBL 46 WL 208 IAW SRM 53-70-51-2R-6. ALTERNATIVE 4. FIG. 205.;[16] VERIFIED CORRECTIVE ACTION COMPLETE; WITH MEASUREMENTS
